Nonlinear model predictive control with logic constraints for COVID-19 management

Péni Tamás and Csutak Balázs and Szederkényi Gábor and Röst Gergely: Nonlinear model predictive control with logic constraints for COVID-19 management.
NONLINEAR DYNAMICS, 102 (4). pp. 1965-1986. ISSN 0924-090X (2020)

[thumbnail of s11071-020-05980-1.pdf] Text
s11071-020-05980-1.pdf - Published Version

Download (2MB)
Item Type: Journal Article
Journal or Publication Title: NONLINEAR DYNAMICS
Date: 2020
Volume: 102
Number: 4
Page Range: pp. 1965-1986
ISSN: 0924-090X
Faculty/Unit: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
Language: English
MTMT rekordazonosító: 31722759
DOI azonosító: https://doi.org/10.1007/s11071-020-05980-1
Date Deposited: 2022. Aug. 04. 15:43
Last Modified: 2022. Aug. 04. 15:43
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/24828
Web of Science® Times Cited: 23 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year